ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 17, 2015, Issue 2

Automorphisms of a strongly regular graph with parameters \((1197, 156, 15, 21)\)


Bitkina, V. V. , Gutnova A. K. , Makhnev A. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.5-11.
DOI 10.23671/VNC.2015.2.7270
 

The net and elementary net group associated with non-split maximal torus


Dzhusoeva N. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.12-15.
DOI 10.23671/VNC.2015.2.7272
 

On locally finite \(\pi\)-separable groups


Zhurtov A. H. , Seljaeva Z. B.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.16-21.
DOI 10.23671/VNC.2015.2.7273
 

On finite groups with small simple spectrum, II


Kondratiev A. S.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.22-31.
DOI 10.23671/VNC.2015.2.7275
 

Artin's theorem for \(f\)-rings


Kusraev, A. G.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.32-36.
DOI 10.23671/VNC.2015.2.7277
 

Niltriangular subalgebras of the Chevalley algebras and their generalizations


Levchuk V. M. , Litavrin A. V. , Hodyunya N. D. , Tsigankov V. V.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.37-46.
DOI 10.23671/VNC.2015.2.7278
 

Unrecognizable by spectrum finite simple groups and their isospectral groups


Mazurov V. D.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.47-55.
DOI 10.23671/VNC.2015.2.7280
 

On overgroups of the unipotent subgroup of the Chevalley group of rank 2 over a field


Nuzhin Ya. N. , Osetrova T. A.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.56-61.
DOI 10.23671/VNC.2015.2.7282
 

About the number of primitive non-associated second order matrices of determinant \(n\) divisible by a given matrix


Pachev U. M.
Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.62-67.
DOI 10.23671/VNC.2015.2.7284
 

Koibaev Vladimir Amurkhanovich (on his 60's anniversary)



Vladikakazian Mathematical Journal. 2015 . Vol. 17. Issue 2. P.68-70.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт